Please use this identifier to cite or link to this item: http://hdl.handle.net/10995/102502
Full metadata record
DC FieldValueLanguage
dc.contributor.authorDe, Luca, A.en
dc.contributor.authorPribavkina, E. V.en
dc.contributor.authorZamboni, L. Q.en
dc.date.accessioned2021-08-31T15:03:54Z-
dc.date.available2021-08-31T15:03:54Z-
dc.date.issued2013-
dc.identifier.citationDe Luca A. A coloring problem for Sturmian and episturmian words / A. De Luca, E. V. Pribavkina, L. Q. Zamboni. — DOI 10.1007/978-3-642-38771-5_18 // Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics). — 2013. — Vol. 7907 LNCS. — P. 191-202.en
dc.identifier.isbn9783642387708-
dc.identifier.issn3029743-
dc.identifier.otherFinal2
dc.identifier.otherAll Open Access, Green3
dc.identifier.otherhttps://www.scopus.com/inward/record.uri?eid=2-s2.0-84884137865&doi=10.1007%2f978-3-642-38771-5_18&partnerID=40&md5=e2f26d7f420d11df077fa2b114dfb469
dc.identifier.otherhttp://arxiv.org/pdf/1301.5263m
dc.identifier.urihttp://hdl.handle.net/10995/102502-
dc.description.abstractWe consider the following open question in the spirit of Ramsey theory: Given an aperiodic infinite word w, does there exist a finite coloring of its factors such that no factorization of w is monochromatic? We show that such a coloring always exists whenever w is a Sturmian word or a standard episturmian word. © 2013 Springer-Verlag.en
dc.format.mimetypeapplication/pdfen
dc.language.isoenen
dc.rightsinfo:eu-repo/semantics/openAccessen
dc.sourceLect. Notes Comput. Sci.2
dc.sourceLecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)en
dc.subjectCOLORING PROBLEMSen
dc.subjectEPISTURMIAN WORDSen
dc.subjectINFINITE WORDen
dc.subjectRAMSEY THEORYen
dc.subjectSTURMIANen
dc.subjectSTURMIAN WORDen
dc.subjectARTIFICIAL INTELLIGENCEen
dc.subjectCOMPUTER SCIENCEen
dc.titleA coloring problem for Sturmian and episturmian wordsen
dc.typeConference Paperen
dc.typeinfo:eu-repo/semantics/conferenceObjecten
dc.typeinfo:eu-repo/semantics/publishedVersionen
dc.identifier.doi10.1007/978-3-642-38771-5_18-
dc.identifier.scopus84884137865-
local.contributor.employeeDe Luca, A., Dipartimento di Matematica, Università di Napoli Federico II, Italy
local.contributor.employeePribavkina, E.V., Ural Federal University, Ekaterinburg, Russian Federation
local.contributor.employeeZamboni, L.Q., Université Claude Bernard Lyon 1, France, University of Turku, Finland
local.description.firstpage191-
local.description.lastpage202-
local.volume7907 LNCS-
local.contributor.departmentDipartimento di Matematica, Università di Napoli Federico II, Italy
local.contributor.departmentUral Federal University, Ekaterinburg, Russian Federation
local.contributor.departmentUniversité Claude Bernard Lyon 1, France
local.contributor.departmentUniversity of Turku, Finland
local.identifier.pure865626-
local.identifier.pure95d3e833-ef20-467f-bdcf-49273f85108buuid
local.identifier.eid2-s2.0-84884137865-
Appears in Collections:Научные публикации, проиндексированные в SCOPUS и WoS CC

Files in This Item:
File Description SizeFormat 
2-s2.0-84884137865.pdf134,84 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.